# SDR 03FDEA01371

- Difficulty date: August 6, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE BRACKET (WING SIDE) BARREL NUT BOLT HOLE FOUND CORROSION.  RT WING OUTBD FLAP OUTBD HINGE BRACKET (WING SIDE) BARREL NUT BOLT   HOLES REPAIR CARRIED OUT AS PER FEDEX EA 1-5740-71796, TITLE - WINGS - LT AND RT O/B FLAP - O/B HINGE BRACKET ASSEMBLY CORROSION.
